In this paper, a continuous distribution so-called transmuted Janardan distribution (TJD) is suggested and studied. The quadratic rank transmutation map suggested by Shaw and Buckley (2009) is used in generating the TJD. Various structural properties of the TJD including explicit expressions for the reliability and hazard rate functions, order statistics, the rth moment and the moment generating function are derived. Also, the skewness, kurtosis, coefﬁcient of variation are derived and calculated for some values of the TJD parameters. The maximum likelihood method is used to estimate the unknown parameters of the TJD for complete sample and the entropy is studied and proved.
Digital Object Identifier (DOI)
Ibrahim Al-Omari, Amer; M. H. Al-khazaleh, Ahmed; and M. Alzoubi, Loai
"Transmuted Janardan Distribution: A Generalization of the Janardan Distribution,"
Journal of Statistics Applications & Probability: Vol. 6
, Article 2.
Available at: https://dc.naturalspublishing.com/jsap/vol6/iss2/2